# SDR DALA1164021602

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 59,816 hours, 8,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310096G
- Part serial: 0
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - O/B AFT FLAP T/E FOUND DAMAGE AT APPROXIMATELY 30" FROM I/B EDGE.  RIGHT WING O/B AFT FLAP T/E AT APPROX 30" FROM I/B EDGE AREA COMPOSITE REPAIR CARRIED OUT AS PER B767-300 SRM 51-70-06 PAR 5D FIG 7 AND REF HX PROCESS CARD SEQ NO.GJX512057-1 FOR DETAIL.
